# SDR UIEA2020031900489

- Difficulty date: March 17, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 87,168 hours, 17,854 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Module
- Part number: 38850811
- Part serial: R200539644
- Condition: Faulty
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU AUTO SHUTDOWN (PRIOR TO DEPARTURE).( APU PLACED ON DEFERRAL (DDG 49-11-01A), MDDR 125904, CAT 'C'.  LOG PAGE 1130021: REMOVED AND REPLACED FLOW CONTROL SENSOR MODULE IAW AMM REF 49-53-04, OPS CHECK GOOD. DMI 125904 CLEARED, PLACARDS REMOVED. )
